Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 22 and my period has always been normal but I was 3 days late. I started on a sunday and started taking yaz that day for the first time ever. I felt naseau the next day and my period lasted until thursday. On saturday when my husband and I were having sex I started bleeding again, this time it lasted for two days. I took a pregnancy test on Tuesday and it was negative. On Wednesday we had sex again and I started bleeding again but this time it lasted for three days. The sex wasn't rough, this has never happened before but I basically had an off and on period for two weeks. I also have small dry red patches around my lower abdomen and hip area and indigestion. I've read things about possible pregnancy but the test was negative and my husband always pulls out. I'm also thinking it could be the yaz?

Loading...

I also started Yaz but I did awhile back. As with most Birth Controls, spotting and bleeding are perfectly normal. When I started I had heavy to light bleeding for about a month and a half. After that I have had no problems. The nausea is also normal. Remember, birth control is a false pregnancy; you stop releasing an egg, so your hormones are going to be alittle out of whack for awhile. Sex is likely to trigger bleeding simply because it is pressure on your cervix and uterus. Don't worry too much. What would be concerning is if you began having bad cramps (as in worse than they were before or doubling over pain) or if your bleeding is heavy and persistant after 2 months. If that happens, you should contact your OB/GYN or other specialist and see if Yaz is really the right birth control for you. Overall you sound absolutely fine, just make it through the first month or two and you'll be happy about taking it, trust me :-)
Reply

Loading...

I just re-read this and realized i missed the red patches part! Sorry. Anyway the red patches around your lower abdomen are strange, and so is indigestion. You really should contact a specialist who knows the ins and outs of the female reproductive system if these things are happening persistantly. If you are truly adamant about not getting pregnant though, I would strongly suggest you use a condom along with the birth control, as pulling out is a very unreliable method ((men actually release a small amount of fluid long before ejaculation that may contain sperm, in case you didnt know)). Many girls get pregnant on the pill because most do not take it correctly. Just a tip.
Reply

Loading...

Did your Doctor prescribe Yaz or you started taking on your own. Did you go through the side effects of the product and how to take it. Check out this...

How should I take Yaz?

Take Yaz exactly as it was prescribed for you. Do not take larger amounts, or take it for longer than recommended by your doctor. You will take your first pill on the first day of your period or on the first Sunday after your period begins (follow your doctor's instructions).

You may need to use back-up birth control, such as condoms or a spermicide, when you first start using Yaz. Follow your doctor's instructions.

The 28-day birth control pack contains both "active" and "reminder" pills to keep you on your regular cycle. Your period will usually begin while you are using these reminder pills.

Take one Yaz pill every day, no more than 24 hours apart. When the pills run out, start a new pack the following day. Get your prescription refilled before you run out of Yaz pills completely.
You may have breakthrough bleeding. Tell your doctor if this bleeding continues or is very heavy.

If you need to have any type of medical tests or surgery, or if you will be on bed rest, you may need to stop using Yaz for a short time. Any doctor or surgeon who treats you should know that you are using Yaz.

Your doctor will need to see you on a regular basis while you are using Yaz. Do not miss any appointments. Self-examine your breasts monthly to check for lumps while you are taking Yaz.
Store Yaz at room temperature away from moisture and heat.

Yaz side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using Yaz and call your doctor at once if you have any of these serious side effects:

* sudden numbness or weakness, especially on one side of the body;
* sudden headache, confusion, pain behind the eyes, problems with vision, speech, or balance;
* chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
* a change in the pattern or severity of migraine headaches;
* stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
* a breast lump; or
* symptoms of depression (sleep problems, weakness, mood changes).

Less serious Yaz side effects may include:

* mild nausea, vomiting, bloating, stomach cramps;
* breast pain, tenderness, or swelling;
* freckles or darkening of facial skin, increased hair growth, or loss of scalp hair;
* changes in weight or appetite, swelling of your hands or feet;
* problems with contact lenses;
* vaginal itching or discharge;
* changes in your menstrual periods; or
* headache, nervousness, dizziness.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect.

My advice you see your Doctor or any specialist mediately.
Take care and good luck.
Reply

Loading...